# SDR AALA20161125016

- Difficulty date: November 23, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 71,926 hours, 8,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Loose
- Location: Exit Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  SUPPORT BAR FOR EMERGENCY EXIT LIGHT AT 24H HAS A LOOSE SCREW.  SECURED SCREW IN SUPPORT BAR IAW AMM 33-51-01.  OPERATIONAL CHECK GOOD.
